+91 8617752708

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 30, Issue.: 4


Fully Implicit Five-quarters Computational Algorithms of Order Five for Numerical Approximation of Second Order IVPs in ODEs


L. A. Ukpebor1, E. O. Omole2* and L. O. Adoghe1

1Department of Mathematics, Ambrose Alli University, Ekpoma, Edo State, Nigeria.

2Department of Mathematical Sciences, Federal University of Technology, Akure, Ondo State, Nigeria.

Article Information


(1) Dr. Zhenkun Huang, Professor, School of Science, Jimei University, China.


(1) W. Obeng-Denteh, Kwame Nkrumah University of Science and Technology, Ghana.

(2) Adeyeye Oluwaseun, Universiti Utara Malaysia, Malaysia.

(3) Aliyu Bhar Kisabo, Nigeria.

Complete Peer review History:  http://www.sdiarticle3.com/review-history/44846


This research paper proposes a fully implicit five-quarters computational algorithms of order five for Numerical Approximation of Second order IVPs in ODEs. The method is consistent, convergent, zero stable and A-stable. The method solved second order ordinary differential equations efficiently and accurately. It has a low error constant and gives better approximation than some existing methods.

Keywords :

Fully-implicit; five-quarters; second order; approximation; A-stable; order; dynamic model; IVPs; ODEs.

Full Article - PDF    Page 1-15

DOI : 10.9734/JAMCS/2019/44846

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429